Coronary Vasospasm and Myocardial Infarction Induced by Oral SumatriptanWasson, Sanjeev MD; Jayam, Vinod K. S MDClinical Neuropharmacology: July/August 2004 - Volume 27 - Issue 4 - p 198-200 doi: 10.1097/01.wnf.0000136889.78887.6f Case Report Abstract Author InformationAuthors Article MetricsMetrics Coronary vasospasm is well documented as a side effect of injectable subcutaneous forms of sumatriptan; only one such case has been reported so far with oral ingestion of sumatriptan in a patient with underlying coronary artery disease. This report describes a case of coronary vasospasm induced by oral sumatriptan even in normal coronary arteries. Physicians and patients should be aware of a small and unpredictable risk of the serious cardiac side effects of this drug. From the Division of Cardiology, University of Missouri, Columbia, MO. Reprints: Sanjeev Wasson, MD, 314 McHaney Hall, Division of Cardiology, University of Missouri-Columbia, One Hospital Drive, Columbia, MO 65212 (e-mail: email@example.com). © 2004 Lippincott Williams & Wilkins, Inc.